# SDR PLGA970609B

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351BE
- Make and model: Saab 340B
- Aircraft serial: 340B237
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Part number: 36500071
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

ON TAXI OUT, THE CARGO SMOKE WARNING ILLUMINATED FOR TWO SECONDS THE EXTINGUISHED FOR 10 SECONDS AND REILLUMINATED AND REMAINED ON. CREW PULLED OFF TAXI WAY AND DISCHARGED CARGO FIRE EXTINGUISHER.  PASSENGERS DISEMBARKED AIRCRAFT OUT MAIN CABIN DOOR.  MAINTENANCE FOUND NO INDICATION OF FIRE OR SMOKE IN CARGO COMPARTMENT.  SYSTEM TESTED GOOD AND FIRE EXTINGUISHER BOTTLE WAS REPLACED.  (M)
